Aa
A
A
Close
Avatar_universal
warfarin withdrawal
After stopping taking warfarin, are there any withdrawal symptoms or side effects and how long does it take until I am back to normal?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Hello and hope you are doing well.

There could be a ‘rebound phenomenon' indicating a hypercoagulant condition occurring after warfarin withdrawal. This means that sometimes patients withdrawn from warfarin can be prone for thrombo embolism. This can be prevented by monitoring the prothrombin time. The effects should wear off within 2-3 days of stoppage of therapy.

Hope this helped and do keep us posted.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
warfarin withdrawal
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Stroke Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
144586_tn?1284669764
Blank
1780921_tn?1416842066
Blank
Chandler, AZ
562511_tn?1285907760
Blank
CA